MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER

MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER
Catalog Number 70-6760
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported seeing elevated blood lead test results with leadcare ii.Magellan technical services (ts) requested information regarding this issue, such as test kit lot number, test result values and corresponding confirmation test results.However, customer expressed frustration with the leadcare ii system and was unwilling to provide any details to ts or move foward with troubleshooting.Customer requested return of leadcare ii system.Ts notified magellan and sales team.

Brand Name
LEADCARE II BLOOD LEAD TESTING SYSTEM
Common Device Name
BLOOD LEAD ANALYZER
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
vernon brown
101 billerica avenue, bldg. 4
north billerica, MA 01862
9789543699
MDR Report Key24613760
Report Number1218996-2026-00119
Device Sequence Number21226485
Product Code DOF
UDI-Device Identifier00850355006017
UDI-Public00850355006017
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown